Professor Rainer Dietmann

  1. 2020
  2. E-pub ahead of print

    Rational lines on cubic hypersurfaces

    Brandes, J. & Dietmann, R., 24 Apr 2020, In : Mathematical Proceedings of the Cambridge Philosophical Society. p. 1-14 14 p.

    Research output: Contribution to journalArticle

  3. 2018
  4. Published

    Sums of two numbers having only prime factors congruent to one modulo four

    Dietmann, R. & Elsholtz, C., 2018, Proceedings of the Number Theory Week 2017 conference: Banach Center Publications.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  5. 2017
  6. Published

    Prescribing the binary digits of squarefree numbers and quadratic residues

    Dietmann, R., Elsholtz, C. & Shparlinski, I. E., 1 Dec 2017, In : Transactions of the American Mathematical Society. 369, 12, p. 8369-8388 20 p.

    Research output: Contribution to journalArticle

  7. E-pub ahead of print

    On Hilbert's irreducibility theorem

    Castillo, A. & Dietmann, R., 9 Aug 2017, In : Acta Arithmetica. 180, p. 1-14 14 p.

    Research output: Contribution to journalArticle

  8. Published

    On the h-invariant of Cubic Forms, and Systems of Cubic Forms

    Dietmann, R., Jun 2017, In : Quarterly Journal of Mathematics. 68, 2, p. 485-501 17 p.

    Research output: Contribution to journalArticle

  9. 2016
  10. Published

    Sums of two squares and a power

    Dietmann, R. & Elsholtz, C., 31 Dec 2016, From arithmetic to zeta-functions. Springer, [Cham], p. 103-108 6 p.

    Research output: Chapter in Book/Report/Conference proceedingOther contribution

  11. Published

    Random congruences

    Brüdern, J. & Dietmann, R., 1 Mar 2016, In : Indagationes Mathematicae. 27, 2, p. 480-487 8 p.

    Research output: Contribution to journalArticle

  12. 2015
  13. Published

    Weyl's inequality and systems of forms

    Dietmann, R., 1 Mar 2015, In : Quarterly Journal of Mathematics. 66, 1, p. 97-110 14 p.

    Research output: Contribution to journalArticle

  14. Published

    Hilbert cubes in arithmetic sets

    Dietmann, R. & Elsholtz, C., 2015, In : Revista Matemática Iberoamericana. 31, 4, p. 1477-1498 22 p.

    Research output: Contribution to journalArticle

  15. Unpublished

    Integral quadratic points of bounded height

    Widmer, M. & Dietmann, R., 2015, (Unpublished).

    Research output: Working paper

  16. Published

    Random Thue and Fermat equations

    Dietmann, R., 2015, In : Acta Arithmetica. 167, p. 189-200 12 p.

    Research output: Contribution to journalArticle

  17. Published

    Rational points on intersections of cubic and quadric hypersurfaces--corrigendum [ MR3394125]

    Browning, T. D., Dietmann, R. & Heath-Brown, D. R., 2015, In : Journal of the Institute of Mathematics of Jussieu. 14, 4, p. 751 1 p.

    Research output: Contribution to journalArticle

  18. 2014
  19. Published

    Rational points on intersections of cubic and quadric hypersurfaces

    Browning, T. D., Dietmann, R. & Heath-Brown, D. R., 5 Jun 2014, In : Journal of the Institute of Mathematics of Jussieu. 14, 4, p. 703-749 47 p.

    Research output: Contribution to journalArticle

  20. Published

    Random Diophantine equations, I

    Brüdern, J. & Dietmann, R., 2014, In : Advances in Mathematics. 256, p. 18-45 28 p.

    Research output: Contribution to journalArticle

  21. Published

    The density of twins of $k$-free numbers

    Dietmann, R. & Marmon, O., 2014, In : Bulletin of the London Mathematical Society. 46, 4, p. 818-826 9 p.

    Research output: Contribution to journalArticle

  22. 2013
  23. Published

    On gaps between primitive roots in the Hamming metric

    Dietmann, R., Elsholtz, C. & Shparlinski, I. E., 2013, In : Quarterly Journal of Mathematics. 64, 4, p. 1043-1055 13 p.

    Research output: Contribution to journalArticle

  24. Published

    On gaps between quadratic non-residues in the Euclidean and Hamming metrics

    Dietmann, R., Elsholtz, C. & Shparlinski, I. E., 2013, In : Indag. Math. (N.S.). 24, 4, p. 930-938 9 p.

    Research output: Contribution to journalArticle

  25. Published

    On the Erdős–Falconer distance problem for two sets of different size in vector spaces over finite fields

    Dietmann, R., 2013, In : Monatshefte für Mathematik. 170, 3-4, p. 343-359

    Research output: Contribution to journalArticle

  26. Published

    On the representation of quadratic forms by quadratic forms

    Dietmann, R. & Harvey, M., 2013, In : Michigan Math. J.. 62, 4, p. 869-889 21 p.

    Research output: Contribution to journalArticle

  27. Published

    Probabilistic Galois theory

    Dietmann, R., 2013, In : Bulletin of the London Mathematical Society. 45, 3, p. 453-462 10 p.

    Research output: Contribution to journalArticle

  28. Published

    Small zeros of homogeneous cubic congruences

    Dietmann, R., 2013, Diophantine methods, lattices, and arithmetic theory of quadratic forms. Amer. Math. Soc., Providence, RI, Vol. 587. p. 59-68 10 p. (Contemp. Math.).

    Research output: Chapter in Book/Report/Conference proceedingOther contribution

  29. 2012
  30. Published

    Random Diophantine inequalities of additive type

    Brüdern, J. & Dietmann, R., 1 Apr 2012, In : Advances in Mathematics. 229, 6, p. 3079-3095

    Research output: Contribution to journalArticle

  31. Published

    Least zero of a cubic form

    Browning, T. D., Dietmann, R. & Elliott, P. D. T. A., Mar 2012, In : Mathematische Annalen. 352, 3, p. 745-778

    Research output: Contribution to journalArticle

  32. Published

    On the distribution of Galois groups

    Dietmann, R., Jan 2012, In : Mathematika. 58, 1, p. 35-44

    Research output: Contribution to journalArticle

  33. Published

    Hilbert cubes in progression-free sets and in the set of squares

    Dietmann, R. & Elsholtz, C., 2012, In : Israel Journal of Mathematics. 192, 1, p. 59-66

    Research output: Contribution to journalArticle

  34. 2011
  35. Published

    On the gaps between values of binary quadratic forms

    Brüdern, J. & Dietmann, R., 2011, In : Proceedings of the Edinburgh Mathematical Society (Series 2). 54, 2, p. 25 32 p.

    Research output: Contribution to journalArticle

  36. 2010
  37. Published

    A Birch-Goldbach theorem

    Brüdern, J., Dietmann, R., Liu, J. Y. & Wooley, T. D., 2010, In : Archiv der Mathematik. 94, 1, p. 53-58 6 p.

    Research output: Contribution to journalArticle

  38. Published

    Linear spaces on rational hypersurfaces of odd degree

    Dietmann, R., 2010, In : Bulletin of the London Mathematical Society. 42, 5, p. 891-895 5 p.

    Research output: Contribution to journalArticle

  39. 2009
  40. Published

    Sums of smooth squares

    Blomer, V., Brüdern, J. & Dietmann, R., Nov 2009, In : Compositio Mathematica. 145, 6, p. 1401-1441 41 p.

    Research output: Contribution to journalArticle

  41. Published

    Small zeros of quadratic forms avoiding a finite number of prescribed hyperplanes

    Dietmann, R., 2009, In : Canadian Mathematical Bulletin. 52, 1, p. 63-65 3 p.

    Research output: Contribution to journalArticle

  42. Published

    Solubility of Fermat equations

    Browning, T. D. & Dietmann, R., 2009, Quadratic forms---algebra, arithmetic, and geometry. Vol. 493. p. 99-106 8 p. (Contemp. Math.; vol. 493).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  43. 2008
  44. Published

    On the representation of integers by quadratic forms

    Browning, T. D. & Dietmann, R., 2008, In : Proceedings of the London Mathematical Society. 96, 2, p. 389-416 28 p.

    Research output: Contribution to journalArticle

  45. Published

    Simultaneous Diophantine approximation by square-free numbers

    Dietmann, R., 2008, In : Quarterly Journal of Mathematics. 59, 3, p. 311-319 9 p.

    Research output: Contribution to journalArticle

  46. Published

    Sums of two squares and one biquadrate

    Dietmann, R. & Elsholtz, C., 2008, In : Functiones et Approximatio Commentarii Mathematici. 38, , part 2, p. 233-234 2 p.

    Research output: Contribution to journalArticle

  47. Published

    Systems of cubic forms

    Dietmann, R., 2008, In : Journal of the London Mathematical Society. 77, 3, p. 666-686 21 p.

    Research output: Contribution to journalArticle

  48. 2007
  49. Published

    Polynomial bounds for equivalence of quadratic forms with cube-free determinant

    Dietmann, R., 2007, In : Mathematical Proceedings of the Cambridge Philosophical Society. 143, 3, p. 521-532 12 p.

    Research output: Contribution to journalArticle

  50. 2006
  51. Published

    Probabilistic Galois theory for quartic polynomials

    Dietmann, R., 2006, In : GLASGOW MATHEMATICAL JOURNAL. 48, 3, p. 553-556 4 p.

    Research output: Contribution to journalArticle

  52. 2005
  53. Published

    Linear spaces on the intersection of two quadratic hypersurfaces, and systems of $p$-adic quadratic forms

    Dietmann, R., 2005, In : Monatshefte für Mathematik. 146, 3, p. 175-178 4 p.

    Research output: Contribution to journalArticle

  54. Published

    Shifted products that are coprime pure powers

    Dietmann, R., Elsholtz, C., Gyarmati, K. & Simonovits, M., 2005, In : Journal of Combinatorial Theory, Series A. 111, 1, p. 24-36 13 p.

    Research output: Contribution to journalArticle

  55. 2004
  56. Published

    Cubic forms modulo one

    Dietmann, R., 2004, In : Bulletin of the London Mathematical Society. 36, 2, p. 198-204 7 p.

    Research output: Contribution to journalArticle

  57. Published

    Systems of rational quadratic forms

    Dietmann, R., 2004, In : Archiv der Mathematik. 82, 6, p. 507-516 10 p.

    Research output: Contribution to journalArticle

  58. 2003
  59. Published

    Pairs of cubic forms in many variables

    Dietmann, R. & Wooley, T. D., 2003, In : Acta Arithmetica. 110, 2, p. 125-140 16 p.

    Research output: Contribution to journalArticle

  60. Published

    Small solutions of quadratic Diophantine equations

    Dietmann, R., 2003, In : Proceedings of the London Mathematical Society. 86, 3, p. 545-582 38 p.

    Research output: Contribution to journalArticle

  61. 2000
  62. Published

    Small solutions of additive cubic congruences

    Dietmann, R., 2000, In : Archiv der Mathematik. 75, 3, p. 195-197 3 p.

    Research output: Contribution to journalArticle